Alert archive / Colorado / Flash Flood Warnings in 2025

Flash Flood Warning 53, NWS Pueblo, CO

August 25, 2025El Paso County, Colorado

NWS Pueblo, CO issued this flash flood warning at Aug 25, 2025, 3:35 PM MDT for El Paso County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2025, 3:35 PM MDT (21:35 UTC)
Expired
Aug 25, 2025, 6:30 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 72 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.6 hours before the alert went out and 402 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
561 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

996 
WGUS55 KPUB 252135
FFWPUB
COC041-252330-
/O.NEW.KPUB.FF.W.0053.250825T2135Z-250825T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
335 PM MDT Mon Aug 25 2025

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Northeastern El Paso County in east central Colorado...

* Until 530 PM MDT.

* At 335 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. The expected rainfall rate is 1.5 inches in 30 
  minutes. Additional rainfall amounts up to 1 inch are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Calhan and Ramah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3902 10405 3899 10429 3913 10435 3913 10433
      3913 10431 3913 10429 3913 10426 3913 10424
      3913 10420 3913 10418 3913 10417 3913 10416
      3913 10413 3913 10409 3913 10406 3904 10405

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 30 MINUTES

$$

MW
2 follow-up statements
641 
WGUS55 KPUB 252325
FFWPUB
COC041-260030-
/O.EXT.KPUB.FF.W.0053.000000T0000Z-250826T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
525 PM MDT Mon Aug 25 2025

The National Weather Service in Pueblo has extended the

* Flash Flood Warning for...
  Northeastern El Paso County in east central Colorado...

* Until 630 PM MDT.

* At 525 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain just north of the warned area moving south. Additional 
  rainfall amounts up to 1 inch are possible in the warned area.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Calhan and Ramah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3902 10405 3899 10429 3913 10435 3913 10433
      3913 10431 3913 10429 3913 10426 3913 10424
      3913 10420 3913 10418 3913 10417 3913 10416
      3913 10413 3913 10409 3913 10406 3904 10405

FLASH FLOOD...RADAR INDICATED

$$

MW
536 
WGUS75 KPUB 260026
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
626 PM MDT Mon Aug 25 2025

COC041-260036-
/O.EXP.KPUB.FF.W.0053.000000T0000Z-250826T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
626 PM MDT Mon Aug 25 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 630 PM MDT THIS EVENING FOR 
NORTHEASTERN EL PASO COUNTY...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1200 AM MDT for portions of 
central, east central, and southeast Colorado.

&&

LAT...LON 3902 10405 3899 10429 3913 10435 3913 10433
      3913 10431 3913 10429 3913 10426 3913 10424
      3913 10420 3913 10418 3913 10417 3913 10416
      3913 10413 3913 10409 3913 10406 3904 10405

$$

MW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 25, 2:07 PM MDT, 1 hour 28 minutes earlier. Its key messages:

  • Widespread showers and storms are expected through tonight. Flash flooding with heavy rain will be the main concern.
  • Some strong to severe storms will be possible as well, over and near the higher terrain and into the I-25 corridor, this afternoon and evening.
  • Strong to severe thunderstorms and chances for flash flooding continue daily through the rest of the work week, with a possible pattern change through the weekend.
Area forecast discussion, Aug 25, 2:07 PM MDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
207 PM MDT Mon Aug 25 2025

.KEY MESSAGES...

- Widespread showers and storms are expected through tonight. Flash
flooding with heavy rain will be the main concern.

- Some strong to severe storms will be possible as well, over and
near the higher terrain and into the I-25 corridor, this afternoon
and evening.

- Strong to severe thunderstorms and chances for flash flooding
  continue daily through the rest of the work week, with a
  possible pattern change through the weekend.

&&

.SHORT TERM /THROUGH TUESDAY/...
Issued at 207 PM MDT Mon Aug 25 2025

Currently...

Showers and thunderstorms have moved across the higher terrain over
the last few hours, and are now moving towards and over the I-25
corridor. Multiple observation sites reporting moderate to heavy
rainfall, though no flash flooding concerns have been noted as of
yet. Will continue to monitor, especially over flood-prone areas as
we head into the rest of the afternoon and tonight.

Tonight-Tuesday...

Looking aloft, high pressure and slowly building trough will
continue moving in, with weak northwest flow over our region. Plenty
of monsoon moisture will stick around, and majority of the short-
term guidance has showers sticking around overnight and into early
Tuesday morning, if not longer. By mid-morning, showers over the
lower terrain will have largely dissipated, sticking around longest
south of Highway 50.

Generally, models continue to show cloudy and cool conditions for
Tuesday. The eastern plains will remain largely overcast throughout
the day, with temperatures a bit below normal in the low-mid 70s.
For the higher terrain, showers and thunderstorms are expected to
quickly increase in coverage by late morning and continue through
the rest of the day. Main impacts will once again be heavy rain and
flash flooding, especially over flood-prone areas as well as any
locations with saturated soils from the last few days. For the
eastern plains, west-northwest flow aloft may manage to push a few
storms off of the terrain, however chances for severe storms are
quite low due to cloud cover and a lack of instability. Cannot rule
out a few thunderstorms pushing east, but as of now they appear to
be on the weaker side and will mostly contribute to rainfall totals
and flash flooding concerns along I-25.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Issued at 307 AM MDT Mon Aug 25 2025

Tuesday..

For now, Tuesday looks to be a down day for severe thunderstorm
chances on our plains, though flash flooding looks to continue to be
possible given PWATs over an inch and continued chances for rainfall
on pre-saturated ground. If any clearing manages to occur on
Tuesday, those areas will also see the potential for strong to
severe storms, as weak northwest flow aloft could help to drag a few
storms off of the terrain. At this time though, models insist that
our plains will be cool, cloud covered, and too stable to support
severe development on Tuesday. For the high country however, more
clearing looks to be possible as shortwave energy begins to pass
overhead near peak heating. This will mean a heightened chance for
flash flooding for our mountain areas, as well as our mountain
valleys. A few stronger storms may also be possible over the high
country tomorrow, with winds gusting to 55 mph, hail up to 1 inch,
and flash flooding all potential risks. Areas that are typically
prone to flooding will be especially at risk on Tuesday following
previous days rainfall, especially for our urban centers and area
burn scars. Other than thunderstorm chances though, expect mostly
cloudy skies and temperatures around 10 degrees cooler than normal,
with highs topping out in the 70s for both our plains and our
mountain valleys.

Wednesday Onwards..

Models strengthen the upper-level ridge by Wednesday, which should
lead to increased thunderstorm potential for our plains as northwest
flow aloft organizes itself. Monsoonal moisture also looks to remain
over us as southeasterly surface flow persists into the end of the
work week, which will further aid in thunderstorm development.
Models also indicate the potential for daily shortwave energy for
the Wednesday through Friday timeframe, which could bring increased
flash flood and severe thunderstorm chances as well. Overall, all
three days look to bring thunderstorms, flash flooding potential,
and slightly cooler than normal temperatures. Models do continue to
show signs of a shift back towards more seasonally typical pattern
progression through the weekend or the beginning of next week,
though there is not much agreement on the particulars at this time.

&&

.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1112 AM MDT Mon Aug 25 2025

KALS: MVFR clouds will persist through most of the day today, with
intermittent IFR clouds possible, similar to this morning. This
afternoon, showers and storms will start over the higher terrain,
spreading into the valley and over the terminal by late afternoon.
Precipitation will cause periods of MVFR to IFR conditions, with
light to moderate rainfall. Showers will slowly dissipate overnight,
though some low clouds may linger in the area. More showers and
storms are expected tomorrow afternoon.

KCOS and KPUB: Patchy low clouds leftover from this morning will
linger into early afternoon, generally staying within MVFR.
Widespread showers and thunderstorms are anticipated across the area
mid-afternoon and into tonight. Periods of moderate to heavy
rainfall will bring MVFR to IFR cigs and reduced vis, lasting
through at least 06Z tonight or later. One or two stronger
thunderstorms will be possible, but are not likely,  but will have
to monitor for gusty outflow just in case. If thunderstorms do
manage to form, outflow could exceed 40 knots or so, but otherwise
winds should stay below 15 knots. Overnight, low clouds and some fog
will linger into Tuesday morning, with IFR conditions expected.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until midnight MDT tonight for COZ072>088.

&&

SHORT TERM...GARBEROGLIO
LONG TERM...EHR
AVIATION...GARBEROGLIO
Hazardous weather outlook, Aug 25, 11:39 AM MDT, 3 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1139 AM MDT Mon Aug 25 2025

COZ058>089-093>099-261745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1139 AM MDT Mon Aug 25 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Afternoon showers and thunderstorms are expected across the
region. Storms have already begun over the higher terrain, and
will continue expanding in coverage later today to the rest of the
mountains as well as the I-25 corridor. Main impact concerns will
be moderate to heavy rainfall and an increased risk of flash
flooding. Thunderstorms in general should stay sub-severe, though
a few stronger storms could produce 55 mph outflow winds and hail
up to the size of pennies, along with frequent lightning. Storms
will persist well into tonight, lingering until around midnight.
Showers south of highway 50 may last into the early morning hours
of Tuesday.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Chances for showers and thunderstorms continue across the area for
the Tuesday through Sunday timeframe. Near daily chances for strong
to severe storms and flash flooding will be possible, especially for
Wednesday through Friday on the plains, and for Tuesday through
Thursday over the high country. Several inches of rain will be
possible across much of the area over the next several days, which
may lead to flash flooding in areas the are susceptible, or areas
that see back to back rain events.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

GARBEROGLIO/EHR

In the hours before

Special weather statement, Aug 25, 1:00 PM MDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
100 PM MDT Mon Aug 25 2025

COZ069-251930-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
100 PM MDT Mon Aug 25 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SAGUACHE COUNTY
THROUGH 130 PM MDT...

At 100 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Moffat, or 33 miles north of Alamosa, moving
southeast at 20 mph.

HAZARD...Heavy rain, wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southeastern
Saguache County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3790 10615 3801 10607 3792 10575 3778 10593
TIME...MOT...LOC 1900Z 299DEG 16KT 3793 10602

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

mw
Special weather statement, Aug 25, 2:11 PM MDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
211 PM MDT Mon Aug 25 2025

COZ084-085-252045-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
211 PM MDT Mon Aug 25 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL EL PASO COUNTY
THROUGH 245 PM MDT...

At 211 PM MDT, Doppler radar was tracking a strong thunderstorm near
Falcon, or 9 miles northeast of Colorado Springs, moving east at 10
mph.

HAZARD...Heavy rain, wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Northern Colorado Springs, Falcon, and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3888 10477 3901 10477 3901 10450 3883 10450
TIME...MOT...LOC 2011Z 273DEG 11KT 3893 10469

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

mw
Special weather statement, Aug 25, 2:49 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
249 PM MDT Mon Aug 25 2025

COZ084-085-252115-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
249 PM MDT Mon Aug 25 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL EL PASO COUNTY
THROUGH 315 PM MDT...

At 249 PM MDT, Doppler radar was tracking a strong thunderstorm near
Falcon, or 16 miles northeast of Colorado Springs, moving east at 10
mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Peyton and Falcon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3888 10462 3903 10463 3912 10438 3889 10436
TIME...MOT...LOC 2049Z 260DEG 8KT 3896 10457

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

mw
Special weather statement, Aug 25, 3:15 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
315 PM MDT Mon Aug 25 2025

COZ074-075-087-088-252145-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
315 PM MDT Mon Aug 25 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL HUERFANO AND
SOUTHWESTERN LAS ANIMAS COUNTIES THROUGH 345 PM MDT...

At 315 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Spanish Peaks, or 28 miles northwest of Trinidad,
moving southeast at 25 mph.

HAZARD...Heavy rain, wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Aguilar, Gulnare, Spanish Peaks, and Boncarbo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3741 10501 3759 10486 3748 10443 3714 10465
TIME...MOT...LOC 2115Z 297DEG 20KT 3748 10483

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

mw
Special weather statement, Aug 25, 3:22 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
322 PM MDT Mon Aug 25 2025

COZ084-252200-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
322 PM MDT Mon Aug 25 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 400 PM MDT...

At 322 PM MDT, Doppler radar was tracking a strong thunderstorm over
Calhan, or 29 miles northeast of Colorado Springs, moving east at 15
mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Calhan and Ramah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3891 10406 3894 10441 3912 10442 3913 10434
      3913 10405
TIME...MOT...LOC 2122Z 262DEG 14KT 3904 10433

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

mw
Local storm report, Aug 25, 3:25 PM MDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
325 PM MDT Mon Aug 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     Rain             2 NNE Falcon            38.96N 104.61W
08/25/2025  E1.50 Inch       El Paso            CO   Cocorahs

            in the past 13 minutes. Ditches are running
            full.

&&

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 6:04 PM MDTSpecial Weather StatementPUBFremont26 min
Aug 24, 6:17 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent31 min
Aug 24, 6:18 PM MDTSevere Thunderstorm WarningPUBCrowley27 min
Aug 24, 6:42 PM MDTSevere Thunderstorm WarningPUBCrowley33 min
Aug 24, 7:21 PM MDTSpecial Weather StatementPUBCrowley24 min
Aug 24, 8:17 PM MDTSpecial Weather StatementPUBOtero28 min
Aug 24, 8:38 PM MDTFlash Flood WarningPUBOtero3 hr
Aug 24, 8:56 PM MDTSpecial Weather StatementPUBOtero34 min
Aug 24, 9:23 PM MDTSpecial Weather StatementPUBCrowley37 min
Aug 24, 10:00 PM MDTSpecial Weather StatementPUBCrowley30 min
Aug 24, 10:02 PM MDTSpecial Weather StatementPUBOtero28 min
Aug 25, 1:00 PM MDTSpecial Weather StatementPUBSaguache30 min
Aug 25, 2:11 PM MDTSpecial Weather StatementPUBEl Paso34 min
Aug 25, 2:46 PM MDTFlash Flood WarningPUBEl Paso104 min
Aug 25, 2:49 PM MDTSpecial Weather StatementPUBEl Paso26 min
Aug 25, 3:15 PM MDTSpecial Weather StatementPUBHuerfano30 min
Aug 25, 3:22 PM MDTSpecial Weather StatementPUBEl Paso38 min
Aug 25, 3:49 PM MDTSpecial Weather StatementPUBLas Animas26 min
Aug 25, 4:14 PM MDTSpecial Weather StatementPUBLas Animas31 min
Aug 25, 4:15 PM MDTSpecial Weather StatementPUBLas Animas30 min
Aug 25, 4:57 PM MDTSpecial Weather StatementPUBLas Animas33 min
Aug 25, 5:28 PM MDTFlash Flood WarningPUBEl Paso2 hr
Aug 25, 5:35 PM MDTFlash Flood WarningPUBLas Animas3 hr

Nearby

Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.